# SDR RRXA96158

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INTERCOSTAL CORRODED PAST LIMITATIONS IAW DC-8 SRM, AT LONGERON 35 LEFT AND Y=1000 TO Y=1060.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DAC DWG-5779936, TREATED AREA IAW DC-8 SRM 51-1-8.
